# SDR 07FDEA04535

- Difficulty date: October 9, 2007
- Submitted: October 12, 2007
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 75,015 hours, 12,826 cycles
- System (JASC): 2612 · Fire Detection
- Part: Computer
- Part number: 4059027903
- Part serial: 98090494
- Condition: Malfunctioned
- Location: Fire Warning
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ON 4 MILE FINAL TO RW23L IND, REC'D LVL III "CABIN SMOKE" ALERT.  DONNED O2 MASKS, CHECKED AIR SYNOPTIC, SAW ONE DETECTOR MID CARGO CABIN AMBER COLOR.  COMPLETED CONFIGURATION FOR LANDING, DECLARED EMERGENCY, LANDED, PERFORMED EMERGENCY SHUTDOWN, EMERG EVACUATION CHECKLISTS AND VACATED A/C VIA PORT SIDE SLIDE.  PER CREW DEBRIEF AND FIRE DEPT NO SMOKE IN THE COCKPIT OR CABIN.  NR 4 SMOKE DETECTOR (MAIN DECK) SHOWED FAILED ON THE SYNOPTIC PAGE.   RANG WIRES SHOOK DOWN WIRES, R&R THE NR 2R SMOKE DETECTOR., MSC AND NR 1 DEU . CK   OK DURING  TAXIJ CK
